Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
195 Doctors are Online

On mirena coil. Light periods, brown discharge, goes pink after sex. Can progesterone help me?

Hi I am on my second mirena coil in 3 years, first one removed as I bled constantly for 2 years solid, the latest one seemed to work for 3 months, and now I have had a very light period for 4 weeks, it is a disgusting brown colour, and only after sex does it go pink, then back to brown. I have what looks like dried blood coming out with the discharge (flaky brown bits). Sorry for being so disgusting...but I am so fed up. I have been told that if I top up with progesterone this should help stop the bleeding , is this correct and, if so, how long can I do this for?
Asked On : Wed, 22 Aug 2012
Answers:  0 Views:  112 Awaiting Answer
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor